MAUDE Adverse Event Report: MEDTRONIC PUERTO RICO VILLALBA EPSILA EV¿ MRI SURESCAN¿; PERMANENT DEFIBRILLATOR ELECTRODES

MEDTRONIC PUERTO RICO VILLALBA EPSILA EV¿ MRI SURESCAN¿; PERMANENT DEFIBRILLATOR ELECTRODES
Model Number EV240152
Medical Device Problem Codes Decreased Sensitivity (2534); Device Dislodged or Dislocated (2923); Impedance Problem (2950)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/24/2026
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
It was reported that during the next-day device check post-implant of the extravascular (ev) lead, a decline in r-wave measurements compared to implant was noted as well variations in sensing during respiration cycles.Pacing impedances were also noted to be slightly lower compared to at-implant values.X-ray imaging was performed which showed the ev lead had migrated.Reprogramming was performed to improve sensing, preemptively increase oversensing protection to maximum, and to obtain a new wavelet template.The physician was not concerned about the migration given final electrical measurements post-reprogramming, so the lead remains in use in the migrated position.No patient complications have been reported as a result of this event.

Brand Name
EPSILA EV¿ MRI SURESCAN¿
Common Device Name
PERMANENT DEFIBRILLATOR ELECTRODES
Manufacturer (Section D)
MEDTRONIC PUERTO RICO VILLALBA
road 149 km 56.3
villalba PR 00766
Manufacturer (Section G)
MEDTRONIC PUERTO RICO VILLALBA
road 149 km 56.3
villalba PR 00766
Manufacturer Contact
gerard torenvliet
8200 coral sea st ne
mounds view, MN 55112-4391
7635269277
MDR Report Key25222183
Report Number2649622-2026-14653
Device Sequence Number21325441
Product Code NVY
UDI-Device Identifier00763000369767
UDI-Public(01)00763000369767(17)270604
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
P220012
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2026
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 05/19/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model NumberEV240152
Device Catalogue NumberEV240152
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/24/2026
Initial Report FDA Received Date05/19/2026
Date Device Manufactured06/05/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
DVEA3E4 EV-ICD
Outcome Attributed to Adverse Event Required Intervention;
Patient Age48 YR
Patient SexMale